Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 185474, 17 pages
Research Article

Asymptotic Stability of Semi-Markov Modulated Jump Diffusions

Department of Applied Finance and Actuarial Studies, Faculty of Business and Economics, Macquarie University, Sydney, NSW 2109, Australia

Received 28 February 2012; Revised 6 July 2012; Accepted 12 July 2012

Academic Editor: Lukasz Stettner

Copyright © 2012 Amogh Deshpande. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amogh Deshpande, “Asymptotic Stability of Semi-Markov Modulated Jump Diffusions,” International Journal of Stochastic Analysis, vol. 2012, Article ID 185474, 17 pages, 2012. doi:10.1155/2012/185474